Alert archive / Oregon / Red Flag Warnings in 2012

Red Flag Warning 8, NWS Boise, ID

July 6, 2012

NWS Boise, ID issued this red flag warning at Jul 6, 2012, 12:51 PM PDT. It took effect at Jul 7, 2012, 11:00 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2012, 12:51 PM PDT (19:51 UTC)
In effect from
Jul 7, 2012, 11:00 AM PDT
Expired
Jul 7, 2012, 8:00 PM PDT
In force
9 hr
Issued by
NWS Boise, ID

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WWUS85 KBOI 061951
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
151 PM MDT FRI JUL 6 2012

...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE
MOUNTAINS...AND WESTERN TWIN FALLS BLM CONTINUES FOR TODAY UNTIL 9
PM MDT...

...A NEW RED FLAG WARNING HAS BEEN ISSUED FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM
MDT... 

...A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR LIGHTNING FOR VALE
BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT...

.MONSOONAL MOISTURE IS NOW ENTRENCHED ACROSS THE AREA. THE BEST
CHANCE FOR STORMS TODAY IS ACROSS VALE BLM...AND THE OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM ZONES...WHERE STORMS ARE
ONGOING. THERE WILL BE A LULL IN THUNDERSTORMS OVERNIGHT...BUT
ISOLATED NOCTURNAL STORMS CANNOT BE RULED OUT. 

SATURDAY THERE IS A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE
AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS
AND OWYHEE MOUNTAIN ZONES AGAIN. IN ADDITION...ISOLATED TO SCATTERED
STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER
AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO ISSUE A RED FLAG
WARNING AT THIS TIME. THEREFORE A FIRE WEATHER WATCH HAS BEEN
ISSUED.


IDZ418-419-071530-
/O.NEW.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
/O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
151 PM MDT FRI JUL 6 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...
WHICH ARE FIRE WEATHER ZONES 418 AND 419...

...RED FLAG WARNING IS NOW ALSO IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS
  BOTH THIS AFTERNOON AND EVENING AND AGAIN SATURDAY AFTERNOON AND
  EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ637-071530-
/O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
/O.CON.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
VALE BLM-
151 PM MDT FRI JUL 6 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE
WEATHER ZONE 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER
WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM MDT THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED
  THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT
  LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ636-071530-
/O.NEW.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
BURNS BLM-
1251 PM PDT FRI JUL 6 2012

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE
WEATHER ZONE 636...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER
WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED
  THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L
5 follow-up statements
437 
WWUS85 KBOI 070300
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
900 PM MDT FRI JUL 6 2012

...RED FLAG WARNING FOR LIGHTNING FOR VALE BLM...OWYHEE
MOUNTAINS...AND WESTERN TWIN FALLS BLM EXPIRES AT 9 PM MDT...

...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM FOR SATURDAY NOON MDT TO 9 PM
MDT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FOR VALE
BLM AND BURNS BLM FOR SATURDAY 11 AM PDT TO 8 PM PDT...

.MONSOONAL MOISTURE ACROSS THE AREA WILL COMBINE WITH AFTERNOON
INSTABILITY FOR A CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE
AREA. THE ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS
AND OWYHEE MOUNTAIN ZONES. IN ADDITION...ISOLATED TO SCATTERED
STORMS ARE EXPECTED ACROSS VALE AND BURNS BLM. IN THESE LATTER
AREAS...CONFIDENCE IS NOT QUITE HIGH ENOUGH TO UPGRADE THE FIRE
WEATHER WATCH THIS SHIFT SO THE SITUATION WILL BE ADDRESSED BY
LATER SHIFTS.

IDZ418-419-071100-
/O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
/O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
900 PM MDT FRI JUL 6 2012


...THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING AND A
RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SATURDAY FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS WHICH ARE FIRE WEATHER ZONES 418 AND 419...

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS
  SATURDAY AFTERNOON AND EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ637-071100-
/O.EXP.KBOI.FW.W.0007.000000T0000Z-120707T0300Z/
/O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
VALE BLM-
900 PM MDT FRI JUL 6 2012

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS
FIRE WEATHER ZONE 637...


* THUNDERSTORMS...ABUNDANT LIGHTNING EXPECTED WITH SCATTERED 
  THUNDERSTORMS THIS AFTERNOON AND EVENING. SATURDAY...ABUNDANT 
  LIGHTNING IS POSSIBLE IN SCATTERED THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ORZ636-071100-
/O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
BURNS BLM-
800 PM PDT FRI JUL 6 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS
FIRE WEATHER ZONE 636...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SATURDAY EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED 
  THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L
805 
WWUS85 KBOI 070932
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
332 AM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND WESTERN TWIN FALLS BLM FROM NOON MDT TODAY TO 9 PM
MDT THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR LIGHTNING FOR VALE
BLM AND BURNS BLM FOR TODAY 11 AM PDT TO 8 PM PDT...

.MONSOONAL MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY FOR A
CONTINUED CHANCE OF THUNDERSTORMS ACROSS THE AREA. THE ACTIVITY
WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN
ZONES. IN ADDITION...ISOLATED TO SCATTERED STORMS ARE EXPECTED
ACROSS VALE AND BURNS BLM. 

IDZ418-419-072000-
/O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
332 AM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON MDT TODAY TO 9 PM
MDT THIS EVENING.

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS
  THIS AFTERNOON AND EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ636-637-072000-
/O.CON.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
BURNS BLM-VALE BLM-
332 AM MDT SAT JUL 7 2012 /232 AM PDT SAT JUL 7 2012/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TODAY THROUGH THIS EVENING FOR LIGHTNING FOR BURNS BLM AND VALE
BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON MDT /11 AM PDT/
TODAY THROUGH THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING IS POSSIBLE IN SCATTERED 
  THUNDERSTORMS. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


L
175 
WWUS85 KBOI 071403
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
803 AM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE
MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT TODAY
TO 9 PM MDT THIS EVENING...

ANOTHER ROUND THUNDERSTORMS EXPECTED THIS AFTERNOON AS MONSOONAL
MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY. THE MAJORITY 
ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE
MOUNTAIN ZONES. THUNDERSTORMS WILL BE MOSTLY WET WITH UP TO HALF
AN INCH OF RAIN POSSIBLE WITHIN THE STORM CORE. WIND GUSTS UP TO
50 MPH SMALL HAIL AND ABUNDANT LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS.

ORZ636-071515-
/O.CAN.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
BURNS BLM-
703 AM PDT SAT JUL 7 2012

...FIRE WEATHER WATCH IS CANCELLED FOR LIGHTNING FOR BURNS BLM
AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 636 AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE FIRE
WEATHER WATCH. 

EXPECT MAJORITY OF THUNDERSTORMS TO BE EAST OF THE BURNS BLM
TODAY. HOWEVER...WIDELY SCATTERED WET THUNDERSTORMS WILL BE 
POSSIBLE ACROSS THE BURNS BLM THIS AFTERNOON. 

$$

ORZ637-080300-
/O.UPG.KBOI.FW.A.0005.120707T1800Z-120708T0300Z/
/O.EXA.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
VALE BLM-
803 AM MDT SAT JUL 7 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE
637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET
  THUNDERSTORMS THIS AFTERNOON AND EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ418-419-080300-
/O.CON.KBOI.FW.W.0008.120707T1800Z-120708T0300Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-
803 AM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE
MOUNTAINS...WHICH ARE FIRE WEATHER ZONES 418 AND 419...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET
  THUNDERSTORMS THIS AFTERNOON AND EVENING. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
940 
WWUS85 KBOI 071836
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1236 PM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE
MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT
TODAY TO 9 PM MDT THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR
LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM AND...BURNS BLM...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS MONSOONAL
MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY. THE MAJORITY
ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE
MOUNTAIN ZONES. THUNDERSTORMS WILL BE MOSTLY WET WITH UP TO HALF
AN INCH OF RAIN POSSIBLE WITHIN THE STORM CORE. WIND GUSTS UP TO
50 MPH SMALL HAIL AND ABUNDANT LIGHTNING ARE ALSO POSSIBLE WITH
THESE STORMS. SCATTERED WET THUNDERSTORMS ARE EXPECTED AGAIN ON
SUNDAY BUT THEY WILL BE SHIFTED WESTWARD ACROSS SOUTHEAST OREGON
AND SOUTHERN BOISE BLM.

IDZ419-ORZ637-080300-
/O.NEW.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/
/O.CON.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/
OWYHEE MOUNTAINS-VALE BLM-
1236 PM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...
WHICH ARE FIRE WEATHER ZONES 418 AND 419...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR
LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE
WEATHER ZONES 419 AND 637...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT
SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET
  THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED
  THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ636-080300-
/O.NEW.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/
BURNS BLM-
1136 AM PDT SAT JUL 7 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR
LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT
SUNDAY. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET
  THUNDERSTORMS EXPECTED SUNDAY AFTERNOON AND EVENING.

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ418-080300-
/O.CON.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/
WESTERN TWIN FALLS BLM-
1236 PM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS...
WHICH ARE FIRE WEATHER ZONES 418 AND 419...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET 
  THUNDERSTORMS THIS AFTERNOON AND EVENING. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L
054 
WWUS85 KBOI 080301
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
901 PM MDT SAT JUL 7 2012

...RED FLAG WARNING EXPIRES FOR LIGHTNING FOR OWYHEE
MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT
TODAY TO 9 PM MDT THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR
LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM AND...BURNS BLM...

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE SUNDAY

IDZ419-ORZ637-081115-
/O.EXP.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/
/O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/
OWYHEE MOUNTAINS-VALE BLM-
901 PM MDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM MDT
SUNDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH
ARE FIRE WEATHER ZONES 419 AND 637...
...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND
637...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. 

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT
SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING.

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET 
  THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED 
  THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

IDZ418-080415-
/O.EXP.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/
WESTERN TWIN FALLS BLM-
901 PM MDT SAT JUL 7 2012

...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR WESTERN TWIN
FALLS BLM...WHICH IS FIRE WEATHER ZONE 418...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THUNDERSTORMS ARE DYING OUT.

$$

ORZ636-081115-
/O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/
BURNS BLM-
801 PM PDT SAT JUL 7 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT
SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE
636...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT
SUNDAY. 

* THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET 
  THUNDERSTORMS EXPECTED SUNDAY AFTERNOON AND EVENING. 

* OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 6, 8:22 AM PDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 6, 8:22 AM PDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
922 AM MDT FRI JUL 6 2012

.DISCUSSION...DISTINCT WARMING TREND STILL ON TAP AS MASSIVE
CENTRAL CONUS RIDGE SLOWLY BUILDS WESTWARD. FORECAST AREA WILL BE
POSITIONED ON THE WESTERN FRINGE OF THIS SYSTEM THROUGH THE SHORT-
TERM...AND SOUTHERLY FLOW ALOFT WILL ALLOW MONSOONAL MOISTURE TO
ADVECT NORTHWARD INTO THE ORE/ID. PINPOINTING LOCATION AND
COVERAGE OF CONVECTIVE DEVELOPMENT /IN THIS PATTERN/ WILL BE THE
MAIN FORECAST CHALLENGE THROUGH THIS WEEKEND. EXPECT VALLEY HIGHS
IN THE UPPER 90S TODAY...THEN BREAKING THE 100-DEGREE MARK
SATURDAY AFTERNOON.

&&

.AVIATION...VFR. EXPECT ISOLATED THUNDERSTORMS OVER BAKER COUNTY
EARLY THIS MORNING MOVING NORTHEAST OUT OF OUR AREA BY ABOUT 16Z.
ISOLATED THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON OVER THE HIGHER
TERRAIN AND CONTINUE THROUGH TONIGHT...BECOMING MORE WIDESPREAD ON
SATURDAY THEN DECREASING IN COVERAGE SATURDAY NIGHT AND SUNDAY.
SURFACE WINDS WILL BE VARIABLE IN DIRECTION 5-15 KTS EXCEPT STRONGER
NEAR THUNDERSTORMS WITH GUSTS OVER 30 KTS POSSIBLE THIS AFTERNOON.
WINDS ALOFT WILL BE SOUTHEAST AROUND 10 KTS AT 10K FEET MSL.

&&

.PREV DISCUSSION...
SHORT TERM...CONTINUED WARMING AS HUGE MID-CONTINENT UPPER HIGH
EXPANDS WESTWARD.  MONSOON MOISTURE WILL AGAIN SURGE NWD ON THE WRN
PERIPHERY OF THE HIGH AND WITH INCREASED INSTABILITY DUE TO HIGHER
SURFACE TEMPS CONVECTION WILL BE A LITTLE MORE EXTENSIVE TODAY...
BUT STILL MAINLY OVER HIGHER TERRAIN.  THUNDERSTORMS MAY DEVELOP
AS FAR NW AS THE ELKHORNS IN BAKER COUNTY THIS AFTERNOON.  THE
MONSOON FLOW WILL DECREASE SATURDAY AS THE MAIN UPPER HIGH COMES
CLOSER AND SOUTHERLY WINDS ALOFT DECREASE.  SUBSIDENCE UNDER THE
APPROACHING UPPER HIGH WILL ALSO SLIGHTLY INHIBIT CONVECTION
SATURDAY...BUT WITH MOISTURE AND INSTABILITY ALREADY PRESENT WILL
CONTINUE TO FORECAST A SLIGHT CHANCE OF THUNDERSTORMS THROUGHOUT OUR
CWA.  SATURDAY WILL ALSO BE HOTTER THAN TODAY...AND SUNDAY AND MONDAY
WILL BE HOTTER STILL.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...HOT AND MOSTLY DRY
THROUGH THE EXTENDED PERIOD.  VERY WARM UPPER LEVEL RIDGE WILL BE
CENTERED OVER THE INTERMOUNTAIN REGION AND REMAIN IN THIS POSITION
THROUGH AT LEAST WEDNESDAY.  SUBSIDENCE AND WARMING ALOFT OVER THE
AREA WILL INHIBIT CONVECTION...BUT WITH MONSOON MOISTURE TRAPPED
UNDER THE RIDGE...SURFACE HEATING AND WEAK SHORTWAVES MOVING THROUGH
THE FLOW CAN NOT RULE OUT SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS.  MODELS CONTINUE TO INDICATE NEAR RECORD HIGHS ON
SUNDAY...BUT CONFIDENCE IS LOW DUE TO THE UNCERTAINTY OF CLOUD COVER
OVER THE AREA AS MONSOON MOISTURE DRIFTS NORTH OVER THE FORECAST
AREA.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ418-419.
OR...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING ORZ637.
&&

WEATHER.GOV/BOISE

DISCUSSION...MT
AVIATION.....JT
PREV SHORT TERM...LC
PREV LONG TERM....JA
Hazardous weather outlook, Jul 6, 4:50 AM PDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
550 AM MDT FRI JUL 6 2012

IDZ011>016-028>030-033-ORZ061>064-071200-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
550 AM MDT FRI JUL 6 2012 /450 AM PDT FRI JUL 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:51 PM PDTFire Weather WatchBOI18 hr

Nearby

Red Flag Warnings in Oregon, 2012Red Flag Warnings in Idaho, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.